A nonlocal boundary value problem of the first kind for the Sturm–Liouville operator in differential and difference interpretations
Differencialʹnye uravneniâ, Tome 23 (1987) no. 7, pp. 1198-1207
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_7_a10,
author = {V. A. Il'in and E. I. Moiseev},
title = {A nonlocal boundary value problem of the first kind for the {Sturm{\textendash}Liouville} operator in differential and difference interpretations},
journal = {Differencialʹnye uravneni\^a},
pages = {1198--1207},
year = {1987},
volume = {23},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_7_a10/}
}
TY - JOUR AU - V. A. Il'in AU - E. I. Moiseev TI - A nonlocal boundary value problem of the first kind for the Sturm–Liouville operator in differential and difference interpretations JO - Differencialʹnye uravneniâ PY - 1987 SP - 1198 EP - 1207 VL - 23 IS - 7 UR - http://geodesic.mathdoc.fr/item/DE_1987_23_7_a10/ LA - ru ID - DE_1987_23_7_a10 ER -
%0 Journal Article %A V. A. Il'in %A E. I. Moiseev %T A nonlocal boundary value problem of the first kind for the Sturm–Liouville operator in differential and difference interpretations %J Differencialʹnye uravneniâ %D 1987 %P 1198-1207 %V 23 %N 7 %U http://geodesic.mathdoc.fr/item/DE_1987_23_7_a10/ %G ru %F DE_1987_23_7_a10
V. A. Il'in; E. I. Moiseev. A nonlocal boundary value problem of the first kind for the Sturm–Liouville operator in differential and difference interpretations. Differencialʹnye uravneniâ, Tome 23 (1987) no. 7, pp. 1198-1207. http://geodesic.mathdoc.fr/item/DE_1987_23_7_a10/